fbpx

Southern New England Chapter of PMI

SNEC PM Conference 2012 - Program Schedule

2012 SNEC PM CONFERENCE PROGRAM SCHEDULE
The Passion and Power of Project Management TM
 

Connecticut Convention Center, Hartford, CT

Monday, April 30th, 2012

 

Note: You can attend presentations from ANY of the tracks below. Pick one presentation from each session when planning your day!

TIME Professional Development Day for Project Managers
7:00 - 8:00 Registration - Registration Area.  Networking, and Continental Breakfast - Ballroom
8:00 - 8:15 Opening Remarks - Ballroom Exhibition Hall Opens
8:15 - 9:15 Opening Keynote Address - Ballroom A/B

 

Agile, Lean, PMBOK and Business Value of Joy

 

Richard Sheridan

9:15 - 9:30 Break (15 mins)
 

Meeting Room 11-12

Meeting Room 14-15 Meeting Room 21-22 Meeting Room 24-25
SESSION A


9:30 - 10:30

Applying Lessons Learned through Retrospective Sessions

 

Jeffrey Hanson

The VALUE of Earned Value

 

Lee Lambert

The Goldilocks Style of Leadership: Getting Leadership "Just Right" as a Project Manager

 

Skip Weisman

Corporate Lattice - The Changing World of Work

 

Carin Salonia

10:30 - 10:45 Break (15 mins)
SESSION B


10:45 - 11:45

Preventing Projects that are Destined to Fail

 

Robin Goldsmith

Project Communications - Creating a Effective Plan

 

Charles Jones

Teams on Fire!

 

Heather Hansen O'Neill

Improving Project Success: Customer Experience Matters

 

Jill Hart, Dan Antion

11:45 - 12:00 Break (15 mins)
12:00 - 1:00

Room 16-17
Lunch & Learn:

5 Ways to Do More With Less Using Microsoft Project Server 2010

 

 

PM Evolution

Lunch and Networking - Ballroom A/B

 

Exhibits - Prefunction Area

Room 26-27
Lunch & Learn:

"Iron and Silk" - The Dual Roles of the Project Manager

 

 

eRichards Consulting

1:00 - 1:15 Break (15 mins)
SESSION C


1:15 - 2:15

It's Time To Step It Up and Reenergize: Taking your PMO Best Practices to the Next Level

 

Maryann Burns

Delivering Business Value on Business Process Management Projects

 

Phebe Arouni

The Manhattan Project: Lessons in Leadership

 

Dr. John J. Byrne

An Iterative Approach to Organizational Project Management Improvement

 

Darwyn Azzinaro

2:15 - 2:30 Break (15 mins)
SESSION D


2:30 - 3:30

Integrated Procurement Management Overview

 

James Hill

Busting Barriers to Implementing Risk Management!

 

Susan Parente

The Myth of Teamwork: Why Project Managers Must Engage the "I" in TEAM for Success

 

Skip Weisman

Products Not Projects: Deliver Value with Product Roadmaps

 

Ellen Gottesdiener

 

Meeting Room 11-12

Meeting Room 14-15 Meeting Room 21-22 Meeting Room 24-25
3:30 - 3:45 Break (15 mins)
3:45 - 4:45

Closing Keynote Address - Ballroom A/B

 

Using Today's Technology to Share Knowledge and Deliver BIG Value

 

Gina Schreck

4:45 - 5:00 Closing Remarks - Ballroom
5:00 - 6:00  Conference Reception- Pre-Function Area

Program Subject to Change (last revised 7-Apr-2012)

Key to Presentations:

General Sessions
Soft Skills
PM Tools
PM Best Practices
Project Methodologies / Frameworks